# SDR SCNA20201007069

- Difficulty date: September 6, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Screw
- Condition: Corroded
- Location: Cargo Puck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN BRACKET CORRODED NEAR SCREW HOLES STA 792 STR 23-24L, MARKED.  REMOVED AND REPLACED AFT CARGO BAY TIE DOWN BRACKETS AT STA 792 STR 23-24L, IAW SRM 51-40-02 AND DWG NR 146A7550 59568U 09/03/2020.  CORROSION FOUND TO BE OUT OF LIMITS, DUE TO NO PUBLISHED LIMITS IN SRM 59568U.
